Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 7, 2013, 4:02 PM EDT for Bartow County, Gordon County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2013, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 7, 2013, 4:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Bartow County, GA, Gordon County, GA
The radar
The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 560 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507
WWUS82 KFFC 072002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 7 2013
GAZ005-012-013-019>021-072030-
402 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PICKENS...MURRAY...
BARTOW...CHEROKEE...FLOYD AND GORDON COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO TAYLORSVILLE...MOVING EAST AT
25 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PICKENS...MURRAY...BARTOW...CHEROKEE...FLOYD AND GORDON
COUNTIES...INCLUDING AREAS AROUND
TAYLORSVILLE...KINGSTON...ADAIRSVILLE...PLAINVILLE...OOSTANAULA...EUH
ARLEE...CALHOUN...STILESBORO...CASSVILLE...FOLSOM...SONORAVILLE...CAR
TERSVILLE...REDBUD...AUDUBON AND EMERSON. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3441 8460 3408 8468 3408 8474 3408 8503
3409 8504 3430 8502 3450 8507 3467 8470
TIME...MOT...LOC 2002Z 252DEG 20KT 3450 8498 3432 8491
3409 8497
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:31 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 7, 3:31 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT FRI JUN 7 2013 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ADVANCING UPPER SHORTWAVE TROUGH AND AREA OF WIDESPREAD SHOWERS AND THUNDERSTORMS IS ENTERING THE WESTERN PORTION OF THE FORECAST AREA WITH ISOLATED DEVELOPMENT IN THE INCREASINGLY UNSTABLE AIRMASS OUT AHEAD. MLCAPE VALUES ARE GENERALLY NEAR 1500 J/KG AND MAY INCREASE MORE WITH RADIATIONAL SFC HEATING FROM SOME SCATTERING OUT OF MIDLEVEL CLOUDS. WHILE THERE IS WEAK SHEAR...THE SHORTWAVE IS DECENTLY HIGH AMPLITUDE AND SHOULD BRING PLENTY OF FORCING FOR ASCENT AND FOCUS MOST WIDESPREAD DEVELOPMENT ACROSS THE NORTHWESTERN HALF OF THE AREA. WITH SUCH AN ENVIRONMENT AND LOWERING OF FREEZING LEVEL WITH APPROACHING TROUGH...THERE COULD BE ISOLATED STRONG STORMS WITH MAIN THREATS OF SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTNING...AND PERIODS OF HEAVY RAIN. THERE COULD BE UP TO AN ADDITIONAL 0.5-0.75 INCHES OF RAINFALL WITH THE DEVELOPMENT SO AREAS HAVING RECEIVED DECENT AMOUNTS OF PREVIOUS RAIN MAY BE A BIT SLOWER TO RECEDE. HAVE GONE WITH NEAR DEFINITE TO CATEGORICAL FOR INITIAL POPS IN NORTHWEST AND TREND LIKELY POPS WITH MAIN TROUGH FORCING. THE WAVE IS PROGGED TO PUSH NEWD AND EXIT THE AREA BY 12Z SATURDAY. LINGERING LOW LEVEL MOISTURE MAY RESULT IN WIDESPREAD PATCHY FOG BY THE MORNING HOURS. SHORT RANGE ENSEMBLE PROBABILITIES OF REDUCED CIGS AND VSBYS ALSO SUPPORT THIS. WHILE THERE WILL BE A LACK OF UPPER LEVEL FORCING ON SATURDAY...THE ENVIRONMENT WILL STILL BE MOIST AND UNSTABLE AND SO DIURNALLY DRIVEN CONVECTION IS POSSIBLE BUT SHOULD BE MUCH LESS COVERAGE THAN THE FIRST TWO PERIODS. HAVE CONTINUED WITH SLIGHT TO LOW END CHANCE POPS. FOR TEMPS...GENERAL BLEND OF GUIDANCE LOOKS REASONABLE AND SHOULD BE NEAR NORMAL WITH LOWS MAINLY IN 60S AND HIGHS IN 80S. BAKER .LONG TERM /SUNDAY THROUGH FRIDAY/... OVERALL...PREVOUS FORECAST LOOKS TO BE ON TRACK. HAVE MADE MINOR ADJUSTMENTS TO MAX AND MIN TEMPERATURES AND DEWPOINTS THROUGH THE EXTENDED PERIOD. OVERALL POPS AND WX GRIDS LOOK GOOD...BUT HAVE MADE EDITS TO INCREASE SUNDAY NIGHT AND EARLY MONDAY POPS TO ACCOUNT FOR BETTER MODEL AGREEMENT WITH THE NEXT SYSTEM. OVERALL...HAVE AVOIDED WHOLE-SCALE CHANGES. THE PREVIOUS DISCUSSION STILL APPLIES...SO HAVE INCLUDED IT BELOW. 31 && LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED 436 AM EDT FRI JUN 7 2013/ INTO THE LAST HALF OF THE WEEKEND...WE WILL BEGIN TO SEE SOUTHERLY FLOW REGIME PUMP MOISTURE BACK TO THE NORTH WITH PWATS CLOSING IN ON 2 INCHES BY SUNDAY MORNING. THIS SHOULD SET THE STAGE FOR THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER THE EXTREME SOUTHERN TIER WHERE I WILL CARRY HIGH END CHANCE POPS. FOR MONDAY...MIDWEST TROUGH WILL TRANSITION EAST AS CONSIDERABLE MODEL DIFFERENCES CREEP INTO THE PICTURE. GFS IS NOT NEARLY AS SHARP WITH THE TROUGH OR AS SOUTHERN TRENDING AS PREVIOUS RUNS. THE ECMWF MEANWHILE MAINTAINS A SHARPER TROUGH AXIS THROUGH THE TENNESSEE VALLEY BUT PERHAPS LESS MOISTURE THAN THE GFS. AT THIS POINT...WITH AT LEAST SOME UPPER ENERGY PROGGED TO MOVE THROUGH...ENOUGH MOISTURE SHOULD BE PRESENT TO WARRANT HIGH END CHANCE POPS FOR THE NORTH. THESE VALUES MAY NEED TO BE ADJUSTED UPWARD WITH SUBSEQUENT FORECASTS. ONCE FRONTAL PASSAGE OCCURS ON TUESDAY...UPPER RIDGE SLIDES EAST BUT LEAVES OUR AREA ON THE EAST SIDE OF THE RIDGE...FAVORABLE FOR MCS DEVELOPMENT BUT DIFFICULT TO PINPOINT LOCATION OR TIMING THIS FAR OUT. WILL GENERALLY GO WITH CHANCE POPS THROUGH THE PERIOD BUT FAVOR THE NORTHEAST SECTIONS WHERE UPPER ENERGY LOOKS MOST LIKELY TO RESIDE. THE MOST POTENT OF THESE LOOKS TO BE ON THU AFTERNOON AS GFS SHOWS SIGNIFICANT SHORTWAVE ENERGY LINING UP WELL WITH AN INCREASE IN INSTABILITY. WILL GIVE IT ANOTHER MODEL RUN BUT THESE POPS MAY TOO NEED TO BE PUSHED HIGHER AS EVENT DRAWS CLOSER. DEESE AVIATION... 18Z UPDATE... INITIAL VFR CONDITIONS LOWERING TO LIFR/IFR OVERNIGHT. ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT BEGINNING TO OCCUR ACROSS STATE...THOUGH BEST CHANCE ALONG UPPER DISTURBANCE AS IT MOVES THROUGH MAINLY AFTER 21Z SO HAVE INCLUDED PREDOMINANT -SHRA WITH TEMPO FOR -TSRA INTO THE EVENING. CIGS WILL MAINLY RANGE FROM 2-4 KFT WITH PRECIP AND POTENTIAL FOR LOWERING VSBYS WITH HEAVIER RAIN. DECENT CHANCE FOR LOW LEVEL MOISTURE TO ALLOW FOR LIFR CIGS NEAR 400 FT AND POTENTIALLY LOWER WITH VSBYS NEAR 2 SM FROM ABOUT 10-14Z SATURDAY THEN GRADUALLY INCREASE. WINDS SHOULD STAY WEST AT MAINLY LESS THAN 10 KTS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON INITIAL PRECIP AND OVERNIGHT CIGS/VSBYS. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 86 66 86 / 60 20 20 40 ATLANTA 65 83 69 84 / 60 20 20 40 BLAIRSVILLE 59 79 62 81 / 60 20 10 30 CARTERSVILLE 62 83 65 87 / 60 20 20 30 COLUMBUS 67 86 70 86 / 60 30 20 40 GAINESVILLE 64 82 66 83 / 60 20 20 30 MACON 67 87 68 88 / 50 40 20 40 ROME 63 83 64 87 / 60 20 20 30 PEACHTREE CITY 63 83 65 84 / 60 30 20 40 VIDALIA 71 88 72 88 / 50 40 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Jun 7, 12:06 PM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1206 PM EDT FRI JUN 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1206 PM EDT FRI JUN 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG STORMS ARE POSSIBLE ACROSS NORTH GEORGIA AND PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH ANY DEVELOPMENT WILL BE PERIODS OF HEAVY RAIN...GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL PUSH NORTHEASTWARD ACROSS THE AREA AND ALLOW FOR WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS THIS AFTERNOON AND EVENING. INCREASING INSTABILITY WITH DAYTIME HEATING WILL ALLOW FOR A FEW STRONG STORMS TO DEVELOP. THIS ACTIVITY WILL SHIFT FROM WEST GEORGIA THIS AFTERNOON NORTHEASTWARD THROUGH THIS EVENING PROVIDING RAINFALL FOR AREAS THAT HAVE ALREADY RECEIVED COPIOUS AMOUNTS THE LAST FEW DAYS. THEREFORE...THOSE NEAR RIVERS AND CREEKS OR AREAS THAT EXPERIENCED FLOODING ISSUES OVER THE LAST 24 HOURS SHOULD STAY ALERT TO CHANGING WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DISCUSSION... AFTER A RELATIVELY DRY DAY ON SATURDAY AND ONLY SLIGHT TO LOW CHANCE OF THUNDERSTORMS POSSIBLE...THE CHANCE WILL INCREASE ONCE AGAIN ON SUNDAY AND ESPECIALLY ON MONDAY AS A COLD FRONT APPROACHES THE NORTHERN SECTIONS. JUST SCATTERED THUNDERSTORMS ARE ANTICIPATED IN THE WAKE OF THE FRONT WITH THURSDAY LOOKING LIKE THE NEXT BEST CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 7, 3:07 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT FRI JUN 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 5 ENE WRIGHTSVILLE 32.76N 82.65W
06/07/2013 JOHNSON GA EMERGENCY MNGR
CYPRESS CREEK OVERFLOWED A PORTION OF POWERLINE ROAD WITH
AROUND ONE FOOT OF WATER.
0400 AM FLASH FLOOD 2 ENE NEW HOME 32.78N 82.57W
06/07/2013 JOHNSON GA EMERGENCY MNGR
HURRICANE BRANCH OVERFLOWED A PORTION OF OAKY GROVE
CHURCH ROAD WITH AROUND ONE FOOT OF WATER.
0400 AM FLASH FLOOD 6 ESE SPANN 32.64N 82.66W
06/07/2013 JOHNSON GA EMERGENCY MNGR
A DRAINAGE BRANCH OVERFLOWED A PORTION OF CARTERS ROAD
NEAR GEORGIA HIGHWAY 15 WITH AROUND ONE FOOT OF WATER.
0500 AM FLASH FLOOD 5 E WARRENTON 33.41N 82.58W
06/07/2013 WARREN GA EMERGENCY MNGR
BRIER CREEK OVERFLOWED A PORTION OF EAST WARRENTON ROAD
WITH UP TO ONE FOOT OF WATER.
&&
KFRANTZSpecial weather statement, Jun 7, 3:21 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT FRI JUN 7 2013 GAZ012-019-020-072000- 321 PM EDT FRI JUN 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW...FLOYD AND GORDON COUNTIES UNTIL 400 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ROME...MOVING NORTHEAST AT 25 MPH. RAINFALL AMOUNTS BETWEEN ONE AND ONE AND A HALF INCHES AN HOUR CAN BE EXPECTED ACROSS PORTIONS OF BARTOW...FLOYD AND GORDON COUNTIES. THE HEAVIEST RAINFALL IS EXPECTED TO FALL ALONG A LINE FROM ROME TO SHANNON TO PLAINVILLE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. && LAT...LON 3451 8496 3431 8483 3418 8526 3433 8536 TIME...MOT...LOC 1919Z 242DEG 24KT 3427 8522
Special weather statement, Jun 7, 3:37 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT FRI JUN 7 2013 GAZ019-020-072000- 337 PM EDT FRI JUN 7 2013 AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LINDALE...MOVING NORTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS BARTOW AND FLOYD COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LINDALE AND KINGSTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3437 8497 3417 8485 3413 8514 3421 8519 TIME...MOT...LOC 1937Z 244DEG 10KT 3418 8513
Special weather statement, Jun 7, 3:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI JUN 7 2013
GAZ047>049-059-072045-
355 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...NEWTON...
MORGAN AND JASPER COUNTIES UNTIL 445 PM EDT...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MANSFIELD...MOVING NORTHEAST AT 35 MPH.
RAINFALL AMOUNTS BETWEEN ONE TO TWO INCHES CAN BE EXPECTED ACROSS
WALTON...NEWTON...MORGAN AND JASPER COUNTIES...INCLUDING AREAS
AROUND EUDORA...STARRSVILLE...MANSFIELD...FARRAR...NEWBORN...BRICK
STORE...REESE...SOCIAL CIRCLE...RUTLEDGE...HARD LABOR CREEK STATE
PARK...EBENEZER...MADISON...APALACHEE AND BOSTWICK. DRIVERS SHOULD
USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3340 8374 3353 8389 3383 8354 3380 8349
3377 8346 3372 8344 3369 8340 3366 8338
TIME...MOT...LOC 1955Z 229DEG 31KT 3350 8375Special weather statement, Jun 7, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 7 2013
GAZ005-012-013-019>021-072030-
402 PM EDT FRI JUN 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PICKENS...MURRAY...
BARTOW...CHEROKEE...FLOYD AND GORDON COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO TAYLORSVILLE...MOVING EAST AT
25 MPH.
RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
PICKENS...MURRAY...BARTOW...CHEROKEE...FLOYD AND GORDON
COUNTIES...INCLUDING AREAS AROUND
TAYLORSVILLE...KINGSTON...ADAIRSVILLE...PLAINVILLE...OOSTANAULA...EUH
ARLEE...CALHOUN...STILESBORO...CASSVILLE...FOLSOM...SONORAVILLE...CAR
TERSVILLE...REDBUD...AUDUBON AND EMERSON. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3441 8460 3408 8468 3408 8474 3408 8503
3409 8504 3430 8502 3450 8507 3467 8470
TIME...MOT...LOC 2002Z 252DEG 20KT 3450 8498 3432 8491
3409 8497The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:51 AM EDT | Special Weather Statement | FFC | Emanuel | 84 min |
| Jun 7, 2:01 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 119 min |
| Jun 7, 2:17 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 103 min |
| Jun 7, 3:09 AM EDT | Flash Flood Warning | FFC | Johnson | 6 hr |
| Jun 7, 3:17 AM EDT | Flash Flood Warning | FFC | Washington | 6 hr |
| Jun 7, 3:57 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren | 2 hr |
| Jun 7, 4:08 AM EDT | Flash Flood Warning | FFC | Glascock, Jefferson, Warren | 6 hr |
| Jun 7, 3:21 PM EDT | Special Weather Statement | FFC | Floyd | 39 min |
| Jun 7, 3:37 PM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Jun 7, 3:55 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 50 min |
| Jun 7, 4:27 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Jun 7, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 40 min |
| Jun 7, 4:42 PM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 3 hr |
| Jun 7, 5:20 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 25 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 7, 5:51 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 24 min |
| Jun 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 50 min |
| Jun 7, 6:35 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jun 7, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 26 min |
| Jun 7, 6:53 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 37 min |
| Jun 7, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 43 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.